# SDR QXEA9500099

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe Warning
- Part number: 4566M37B
- Condition: Protruding
- Location: Cabin
- Part time: 1,141 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - THE AFT PBE RED BUTTON IS STICKING OUT.  REMOVED AND REPLACED PBE.  AIRCRAFT WAS RETURNED TO SERVICE.
